# SDR CA080403002

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,951 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Part time: 24,045 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

THE POST MAINTENANCE TEST FLIGHT WAS UNSUCCESSFUL. THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE ON APPROACH WHEN THE FLAPS WERE SELECTED FROM 0 TO 8 DEGREES.  THE FLAP ELECTRONIC CONTROL UNIT (FECU) CODES WERE RETRIEVED. THE RT BRAKE AND POSITION SENSOR UNIT (BPSU) WAS REPLACED AND RIGGED, THE LT BPSU WAS RE-RIGGED AND THE FECU WAS REPLACED FOR TROUBLESHOOTING.  THE AIRCRAFT WAS RELEASED AND COMPLETED A SUCCESSFUL TEST FLIGHT.  RT BPSU, P/N 855D100-9, S/N 372, TSN 24045:44, CSN 13150, TSR 20:02, CSR 12. FECU, P/N 601R93050-7, S/N 331, TSN 14405:58, CSN 10815, TSR 7938:28, CSR 6408. (TC NR 20080403002)
